advertisement
Question
Posted by: Li | 2010/06/22

Weird feeling after exercise

Hi Doc,
I am not sure who to pose this question to, so I am posting it on a few expert forums.

I have started a diet about a month ago. I am on low GI low fat diet eating every 3 hours. I exercise regularly bout 4-5 times a week for no less than an hour at a time. I started off by swimming but now I exercise on my stepper and on the stationary bike (winter). I have been exercising for more than a month I have just increased my intensity, duration and intervals (from 2-3 times a week to 4-5 times a week). My fitness has improved dramatically and I have lost a few kg’ s too. I was diagnosed with low blood sugar a few years ago, I do eat properly for this although I have not seen a dietician recently.

My problem is, most days I exercise I have this weird sensation all day. I am very peckish and thirsty (almost like the first few months of pregnancy) and my face feels flushed, but it is not...and I m slightly light headed almost like dull head ache in my fore head. Is this normal?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Li
Just check your bloodpressure, sometimes the low GI low fat diets cause a drop in blood pressure. Also ensure that you do eat a low fat protein with each meal to keep your blood sugar stable.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/06/22

Hallo Li
Just check your bloodpressure, sometimes the low GI low fat diets cause a drop in blood pressure. Also ensure that you do eat a low fat protein with each meal to keep your blood sugar stable.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement